# SDR FDEA201607152450

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 74,216 hours, 15,561 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724
- Part serial: B1471
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 10 TIRE CHANGE, FOUND BRAKE DISKS ARE COMING APART.  PREMATURE REMOVAL/INSTALLATION, OFF MPN: 2609472-4, POS: 10, SRL B1471, TAG NR: 1540E0 ON MPN: 2609472-4B, CPN: 3200378, SRL B2599.  R & R BRAKE ASSY, REF AMM 32-43-20-4,  LEAK AND PRESSURE CHECK GOOD AND ACFT IS OK FOR  SERVICE.
